Characterization of shadowing for linear autonomous delay differential equations
Mihály Pituk; John Ioannis Stavroulakis
Czechoslovak Mathematical Journal (2025)
- Issue: 1, page 289-296
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topPituk, Mihály, and Stavroulakis, John Ioannis. "Characterization of shadowing for linear autonomous delay differential equations." Czechoslovak Mathematical Journal (2025): 289-296. <http://eudml.org/doc/299906>.
@article{Pituk2025,
abstract = {A well-known shadowing theorem for ordinary differential equations is generalized to delay differential equations. It is shown that a linear autonomous delay differential equation is shadowable if and only if its characteristic equation has no root on the imaginary axis. The proof is based on the decomposition theory of linear delay differential equations.},
author = {Pituk, Mihály, Stavroulakis, John Ioannis},
journal = {Czechoslovak Mathematical Journal},
keywords = {delay differential equation; linear autonomous equation; shadowing},
language = {eng},
number = {1},
pages = {289-296},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Characterization of shadowing for linear autonomous delay differential equations},
url = {http://eudml.org/doc/299906},
year = {2025},
}
TY - JOUR
AU - Pituk, Mihály
AU - Stavroulakis, John Ioannis
TI - Characterization of shadowing for linear autonomous delay differential equations
JO - Czechoslovak Mathematical Journal
PY - 2025
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
IS - 1
SP - 289
EP - 296
AB - A well-known shadowing theorem for ordinary differential equations is generalized to delay differential equations. It is shown that a linear autonomous delay differential equation is shadowable if and only if its characteristic equation has no root on the imaginary axis. The proof is based on the decomposition theory of linear delay differential equations.
LA - eng
KW - delay differential equation; linear autonomous equation; shadowing
UR - http://eudml.org/doc/299906
ER -
References
top- Backes, L., Dragičević, D., 10.1017/prm.2020.42, Proc. R. Soc. Edinb., Sect. A, Math. 151 (2021), 863-884. (2021) Zbl1470.37028MR4259329DOI10.1017/prm.2020.42
- Backes, L., Dragičević, D., Pituk, M., Singh, L., 10.1007/s00013-022-01769-3, Arch. Math. 119 (2022), 539-552. (2022) Zbl1515.34064MR4496984DOI10.1007/s00013-022-01769-3
- Brzdęk, J., Popa, D., Raşa, I., Xu, B., 10.1016/c2015-0-06292-x, Mathematical Analysis and its Applications. Academic Press, London (2018). (2018) Zbl1393.39001MR3753562DOI10.1016/c2015-0-06292-x
- Buse, C., Saierli, O., Tabassum, A., 10.14232/ejqtde.2014.1.30, Electron. J. Qual. Theory Differ. Equ. 2014 (2014), Article ID 30, 14 pages. (2014) Zbl1324.34022MR3218777DOI10.14232/ejqtde.2014.1.30
- Hale, J. K., Lunel, S. M. Verduyn, 10.1007/978-1-4612-4342-7, Applied Mathematical Sciences 99. Springer, New York (1993). (1993) Zbl0787.34002MR1243878DOI10.1007/978-1-4612-4342-7
- Palmer, K., 10.1007/978-1-4757-3210-8, Mathematics and its Applications (Dordrecht) 501. Kluwer, Dordrecht (2000). (2000) Zbl0997.37001MR1885537DOI10.1007/978-1-4757-3210-8
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.